Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla dizziness
Sep 10, 2007

Dear Doctor, Any suggestions on avoiding being dizzy? My partner began taking Atripla as a PEP last week; he takes it before bed, and next day is dizzy till noon. Your thoughts, please?

Dizzy's buddy

Response from Dr. Pierone

This is one of the reasons that Atripla (actually the Sustiva component) is not often used for PEP. By the time the Sustiva-related dizziness is going away, it is time to stop therapy. Other than trying to take the Sustiva earlier (but dizziness may start before bedtime in this case) there is not much to do except to change the prophylactic regimen or wait it out.



Previous
A Hoax?
Next
mild neutropenia

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement